Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/66436
Title: Finding the k reliable shortest paths under travel time uncertainty
Authors: Chen, BY
Li, QQ
Lam, WHK 
Keywords: K reliable shortest paths problem
Travel time uncertainty
Reliability
Issue Date: 2016
Publisher: Pergamon Press
Source: Transportation research. Part B, Methodological, Dec. 2016, v. 94, p. 189-203 How to cite?
Journal: Transportation research. Part B, Methodological 
Abstract: This paper investigates the problem of finding the K reliable shortest paths (KRSP) in stochastic networks under travel time uncertainty. The KRSP problem extends the classical K loopless shortest paths problem to the stochastic networks by explicitly considering travel time reliability. In this study, a deviation path approach is established for finding K alpha-reliable paths in stochastic networks. A deviation path algorithm is proposed to exactly solve the KRSP problem in large-scale networks. The A* technique is introduced to further improve the KRSP finding performance. A case study using real traffic information is performed to validate the proposed algorithm. The results indicate that the proposed algorithm can determine KRSP under various travel time reliability values within reasonable computational times. The introduced A* technique can significantly improve KRSP finding performance.
URI: http://hdl.handle.net/10397/66436
ISSN: 0191-2615
EISSN: 1879-2367
DOI: 10.1016/j.trb.2016.09.013
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

3
Citations as of Oct 16, 2017

WEB OF SCIENCETM
Citations

3
Citations as of Oct 13, 2017

Page view(s)

17
Last Week
2
Last month
Checked on Oct 15, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.